# SDR CA960119101

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Doubler
- Part number: 6545771
- Condition: Cracked
- Location: Fs 663
- Part time: 48,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FUSELAGE INNER BONDED DOUBLER CRACKED AT BBL 70.85 RH STA. 663. CRACK IS AT THE LOWER AFT FASTENER HOLE. CRACK POSITION 12 O'CLOCK, GOING UPWARDS. REPAIRED AS PER SRM.
